Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taking coversyl plus and endep, high BP, mini stroke. Endep causing high BP?

Hi my name is Lorraine I have been on coversyl plus for years but during Feb this year I was put on Endep and they increased it to 50mg twicw daily as a result I have have blood pressure readings of 204/108 and in march had a mini stroke. Doctors said it was caused by stress as I have a 43 yr old daughter who has bipolar and has been giving me a very hard time. I was given an extra 2.5 coversyl taken nightly but decided to come off the endep as I felt something was not quite right. As a result my blood pressure is nearly back to a healthy reading. Please can you explain if Endep was causing high bp........thanks Lorraine
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Addiction Medicine Specialist 's  Response
Hi,

Endep can cause elevation of blood pressure, but such a severe rise of blood pressure, also called malignant hypertension is only rarely seen with Endep. There have been only a few case reports describing this. In addition to Endep, stress could also have contributed to some extent to the rise in your blood pressure. If the dose of Endep was hiked up very fast, this could also have been responsible. I feel that in future, apart from avoiding medicines like Endep, you should also try to ensure that you are not too stressed.

Hope this helps you. Best wishes.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor